Unknown

Dataset Information

A rare case report of catecholamine-induced takotsubo in a patient with anaphylaxis shock due to amoxicillin-clavulanate.


ABSTRACT: Takotsubo syndrome (TTS), also known as stress cardiomyopathy, is a life-threatening condition characterized by transient left ventricular dysfunction with nonischemic abnormalities. This syndrome in scenarios of anaphylactic shock is quite rare, with only a few cases reported. Early diagnosis and treatment are crucial. We presented a rare case of 58-year-old woman presented to our hospital due to an anaphylactic shock. The patient was stable and in the de-escalation dose of adrenaline (0.05 µg/kg/h). Twenty-two hours from exposure, the patient experienced pulmonary edema that required intubation, both adrenaline and dobutamine to maintain blood pressure. Echocardiography revealed a reduced ejection fraction of 35%. Subsequent coronary angiography showed no signs of coronary obstruction an

SUBMITTER: Le TQ 

PROVIDER: S-EPMC12002152 | biostudies-literature | 2025 Apr-Jun

REPOSITORIES: biostudies-literature